Alert archive / Colorado / High Wind Watches in 2013
High Wind Watch 2, NWS Pueblo, CO
NWS Pueblo, CO issued this high wind watch at Mar 17, 2013, 3:21 AM MDT for 6 counties in Colorado. It took effect at Mar 17, 2013, 2:00 PM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 17, 2013, 3:21 AM MDT (09:21 UTC)
- In effect from
- Mar 17, 2013, 2:00 PM MDT
- Expired
- Mar 17, 2013, 9:15 AM MDT
- In force
- Issued by
- NWS Pueblo, CO
Counties Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Pueblo County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 72 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 9.4 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1738 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
757 WWUS75 KPUB 170921 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 321 AM MDT SUN MAR 17 2013 COZ078>087-171530- /O.NEW.KPUB.HW.A.0002.130317T2000Z-130318T0500Z/ WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- INCLUDING...SILVER CLIFF...WESTCLIFFE...RYE...GREENHORN MTN... WOODLAND PARK...PIKES PEAK...CANON CITY...PENROSE... BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO... WALSENBURG 321 AM MDT SUN MAR 17 2013 ...HIGH WIND WATCH IN EFFECT FROM 2 PM MDT THIS AFTERNOON THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM 2 PM MDT THIS AFTERNOON THROUGH THIS EVENING. * LOCATION...THE PIKES PEAK REGION...WESTERN EL PASO AND WESTERN PUEBLO COUNTIES...THE WET MOUNTAINS AND WET MOUNTAIN VALLEY...HUERFANO COUNTY...AND EASTERN FREMONT COUNTY. * CAUSE AND TIMING...STRONG WINDS ASSOCIATED WITH AN APPROACHING JET STREAM WILL AFFECT THE AREA THIS AFTERNOON AND EVENING. THE STRONGEST WINDS ARE EXPECTED OVER THE EASTERN SLOPES OF THE WET MOUNTAINS AND RAMPART RANGE. * WIND...WEST 30 TO 45 MPH WITH GUSTS TO 60 MPH. ELEVATIONS ABOVE 10000 FEET COULD SEE GUSTS TO 75 MPH. * IMPACT...PROPERTY DAMAGE...LOCAL POWER OUTAGES...FLYING DEBRIS AND REDUCED VISIBILITY FROM BLOWING DUST WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH IS ISSUED FOR THE MOUNTAINS WHEN THERE IS THE POTENTIAL FOR SUSTAINED WINDS OF AT LEAST 50 MPH OR GUSTS TO AT LEAST 75 MPH. A HIGH WIND WATCH IS ISSUED FOR THE PLAINS OR HIGH VALLEYS WHEN THERE IS THE POTENTIAL FOR SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS TO AT LEAST 58 MPH. WINDS OF THIS FORCE CAN CAUSE PROPERTY DAMAGE...ESPECIALLY TO MOBILE HOMES. DRIVERS OF HIGH PROFILE VEHICLES ARE ESPECIALLY VULNERABLE TO THE THREAT OF STRONG CROSSWINDS. OTHER POTENTIAL HIGH WIND HAZARDS INCLUDE FLYING DEBRIS AND BLOWING DUST. IF YOU ARE PLANNING TRAVEL IN THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST...AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. && $$ ROSE
1 follow-up statement
040 WWUS75 KPUB 171515 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 915 AM MDT SUN MAR 17 2013 COZ078>087-171615- /O.CAN.KPUB.HW.A.0002.130317T2000Z-130318T0500Z/ WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- 915 AM MDT SUN MAR 17 2013 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE HIGH WIND WATCH. STRONG WINDS ASSOCIATED WITH AN UPPER LEVEL JET STREAM WILL MOVE ACROSS THE AREA LATE THIS AFTERNOON THROUGH TONIGHT. HOWEVER...THE POTENTIAL FOR LOCALIZED DAMAGING WIND GUSTS IS EXPECTED TO REMAIN ABOVE TIMBERLINE. IT WILL STILL BE WINDY ACROSS THE I-25 CORRIDOR AND SOUTHEAST MOUNTAINS THIS AFTERNOON THOUGH...WITH THE POTENTIAL FOR GUSTS TO REACH 50 MPH ACROSS THE LOWER ELEVATIONS ALONG THE I-25 CORRIDOR...AND 60 MPH ACROSS THE MOUNTAINS. THIS CAN STILL POSE PROBLEMS FOR HIGH PROFILE OR LIGHT WEIGHT VEHICLES TRAVELING ON NORTH SOUTH ORIENTED ROADWAYS...SUCH AS INTERSTATE 25. $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this high wind watch went out at Mar 17, 3:06 AM MDT, 15 minutes earlier.
Area forecast discussion, Mar 17, 3:06 AM MDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 306 AM MDT SUN MAR 17 2013 .SHORT TERM...(TODAY THROUGH TONIGHT) ISSUED AT 301 AM MDT SUN MAR 17 2013 ...WINDY TODAY... NEXT SHORTWAVE IS NOW MOVING THROUGH NW CO AND CENTRAL WY...AND WILL MOVE THROUGH NRN CO AND ON TO NE LATER THIS AFTERNOON. MAIN CONCERN WITH THIS SYSTEM WILL BE THE WIND. AN 80 KT MID LEVEL...H5...JET STREAK WILL APPROACH THE AREA THIS AFTERNOON AND WILL MOVE THROUGH CO TONIGHT. THIS WILL LEAD TO HIGH FIRE DANGER OVER PORTIONS OF THE PLAINS THIS AFTERNOON...ALONG WITH HIGH WIND CONCERNS. TEMPS TODAY SHOULD ONLY BE A LITTLE WARMER THAN YESTERDAY...AS H7 TEMPS REMAIN THE SAME OR SLIGHTLY HIGHER THIS AFTERNOON. WILL SEE ABOUT A FIVE DEGREE BOOST FROM THE WEST WINDS. MADE ONLY MINOR ADJUSTMENTS TO TEMPS AND POPS. STILL LOOKS LIKE POPS WILL INCREASE DRAMATICALLY AFTER 12Z THIS MORN OVER THE CENTRAL MTS...AND SPREADING TO THE SANGRES THIS AFTERNOON. MOST OF THE LOWER ELEVATIONS SHOULD REMAIN DRY. SOUNDINGS E OF THE MTS LOOK VERY DRY IN THE LOW LEVELS...WITH INVERTED V PROFILES BELOW ABOUT 8K FEET. SO...A LOT OF VIRGA ESPECIALLY FOR THE INITIAL CONVECTION. WILL MAINTAIN LOW POPS E OF I-25...INITIATING ABOUT 20Z...THEN CARRYING THINGS DOWNSTREAM TO THE KS BORDER AROUND 00Z. CANNOT RULE OUT SOME ISOLD TS FOR THE ERN PLAINS...AND WITH STRONG DOWNDRAFTS COULD EVEN SEE AN ISOLD SVR GUST OR TWO IF A STRONGER CELL CAN DEVELOP. OVER THE MTS...SOME LIGHT TO OCCASIONALLY MODT SNOW FOR THE MORNING HOURS AND EARLY AFTERNOON. COULD SEE SOME 1-3 INCH ACCUMS BY TONIGHT...MAYBE AN ISOLD 4 INCH AMOUNT FOR THE SAWATCH. BIGGER CONCERN LIES OVER THE I-25 CORRIDOR AND ADJACENT COUNTIES. RED FLAG WARNING SEEMS JUSTIFIED DESPITE MARGINAL RH...DUE TO STRONG WINDS THAT SHOULD DEVELOP IN THE AFTERNOON AND EXISTING DROUGHT. HIGH RES MODELS...INCLUDING OUR 3KM WRF...SHOW SCT VERY STRONG DOWNSLOPE WINDS DEVELOPING ALONG THE ERN SLOPES BY MID AFTERNOON AND LASTING THROUGH THE EVE. PARTICULAR AREAS OF CONCERN ARE THE RAMPARTS FROM AIR FORCE ACADEMY TO CHEYENNE MT...AND THE WETS FROM WETMORE TO BEULAH. COULD ALSO SEE SOME HIGH WINDS SPREAD OUT ALONG THE PLAINS W OF I-25. THE NAM WINDS NOT AS IMPRESSIVE...BUT THE WRF HAS SUPPORT FROM THE GFS. HAVE OPTED TO HOIST A HIGH WIND WATCH FOR THIS AREA...WITH SPECIAL EMPHASIS ON THE ERN SLOPES LATE THIS AFTERNOON AND EVE. WILL SEE QUICK IMPROVEMENT OVERNIGHT...WITH POPS ENDING FOR THE PLAINS AND ONLY SCT SHOWERS REMAINING FOR THE CONTDVD...MAINLY IN LAKE COUNTY. IF WINDS CAN DIE DOWN AFTER 06Z...CLEARING ALONG WITH PLUMMETING H7 TEMPS COULD LEAD TO SOME CHILLY MORNING CONDITIONS...WITH LOWS POSSIBLY BELOW CURRENT FORECAST. ROSE .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 301 AM MDT SUN MAR 17 2013 ...MILD THE FIRST FEW DAYS WITH UNSETTLED COOLER WEATHER LATER IN THE WEEK... MONDAY AND TUESDAY... NORTHWEST FLOW ALOFT WILL PREVAIL ACROSS THE REGION DURING THIS PERIOD. THIS PATTERN WILL ALLOW FOR SOME SNOW SHOWERS OVER THE CENTRAL MTNS...ESPECIALLY ON MONDAY. IT WILL BE BREEZY TO WINDY ACROSS MOST OF THE FCST AREA ON MONDAY...ESPECIALLY IN THE MTNS AND I-25 CORRIDOR REGION. WITH RH VALUES APPROACHING CRITICAL VALUES MONDAY COULD BE A CRITICAL FIRE WEATHER DAY. LATE MONDAY A COOL FRONT WILL MOVE ACROSS THE REGION AND WEAK UPSLOPE FLOW WILL PREVAIL ON TUESDAY ACROSS THE PLAINS. IT WILL STILL BE BREEZY IN THE MTNS ON TUESDAY. TEMPS BOTH DAYS WILL GENERALLY BE IN THE 55-60F RANGE ON THE PLAINS. IN THE MTNS...IT WILL BE COOLER MONDAY WITH 20S AND 30S...WITH TEMPS WARMING IN THE 30S AND 40S ON TUESDAY. WEDNESDAY THROUGH SUNDAY... WEATHER BECOMES MORE UNSETTLED DURING THIS PERIOD AS A FEW STRONGER SHORT WAVES DROP ACROSS THE REGION. WEDNESDAY WILL BE WARM ON THE PLAINS WITH HIGHS IN THE L60S WITH 40S AND 50S MTNS/VALLEYS. PRECIP CHANCES START TO INCREASE OVER THE MTNS...ESPECIALLY THE CONTDVD AS THE FIRST LEAD SORT WAVE MOVES TOWARDS THE REGION. THE PLAINS SHOULD REMAIN DRY. FROM THU INTO THE WEEKEND GENERALLY TROUGHIENESS WILL BE OVER THE REGION WITH THE JET TO THE SOUTH OF THE REGION. THIS WILL KEEP THE REGION IN COOLER AIR ALOFT WITH A GOOD CHANCE OF SHOWERS OVER THE MTNS...ESPECIALLY ALONG THE CONTDVD. PLAINS WILL ALSO SEE INCREASING SHOWERS...WITH THE BEST CHANCE OF PRECIP DURING THU INTO FRI. IT APPEARS AT THIS TIME THE BEST CHANCE PRECIP OVER THE LOWER ELEVATIONS WILL BE ALONG THE CO/KS BORDER DURING THIS PERIOD. FRIDAY SHOULD BE THE COOLEST DAY WITH HIGHS IN THE 30S AND 40S ALL REGIONS. AT THIS TIME I DO NOT SEE A BIT PRECIP EVENT...BUT STEADY LIGHT PRECIP OVER THE MTNS WILL ADD UP OVER TIME. I SHOULD NOTE THAT THE EC MODEL IS A LITTLE MORE OPTIMISTIC FOR PRECIP OVER OUR REGION THEN THE GFS (MORE AMPLIFIED AND SLOWER WITH THE TROUGHS)...BUT BOTH MODELS ARE IN FAIRLY GOOD AGREEMENT WITH THE OVERALL PATTERN...SO MY CONFIDENCE IS HIGH THAT LATE IN THE WEEK WILL BE UNSETTLED. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING) ISSUED AT 301 AM MDT SUN MAR 17 2013 MAIN CONCERN TODAY WILL BE STRONG WINDS...FROM THE WEST AT 25 TO 35 KTS THIS AFTERNOON OVER THE I-25 CORRIDOR...WITH POTENTIAL GUSTS TO 50 KT FOR THE LATE AFTERNOON IN PARTICULAR. W WINDS AT KALS NOT AS STRONG...BUT STILL IN THE 20-30 KT RANGE. ALSO...WILL SEE GOOD DEAL OF TB FOR THE ERN SLOPES OF LOCAL MT RANGES...ESPECIALLY THE LEE SLOPES OF THE WETS...SANGRES AND RAMPARTS THIS AFTERNOON AND TONIGHT. OVER THE MTS...SHSN AND STRONG WINDS WILL RESULT IN OBSCURED CONDITIONS. OVER THE PLAINS...CANNOT RULE OUT AN ISOLD TS OR TWO THIS AFTERNOON...ALONG WITH THE POTENTIAL FOR LOCAL DRY MICROBURSTS. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR COZ227-228-231>233. HIGH WIND WATCH FROM 2 PM MDT THIS AFTERNOON THROUGH THIS EVENING FOR COZ078>087. && SHORT TERM...ROSE LONG TERM...HODANISH AVIATION...ROSE
Hazardous weather outlook, Mar 16, 10:17 PM MDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1017 PM MDT SAT MAR 16 2013 COZ058>089-093>099-180430- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1017 PM MDT SAT MAR 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STORM SYSTEM WILL SPREAD AN ADDITIONAL 1 TO 4 INCHES OF SNOW ACROSS THE CENTRAL AND SOUTHWEST MOUNTAINS ON SUNDAY. STRONG WEST WINDS WILL ALSO PRODUCE AREAS OF BLOWING SNOW ACROSS THE HIGHER PEAKS AND PASSES. MEANWHILE...THIS SYSTEM WILL PRODUCE MORE WIND THAN PRECIPITATION ACROSS THE SOUTHEAST MOUNTAINS AND PLAINS. WESTERLY WINDS WILL INCREASE DURING THE AFTERNOON WITH GUSTS UP TO 60 MPH ACROSS THE MOUNTAINS...AND GUSTS UP TO 40 TO 50 MPH SPREADING ACROSS THE PLAINS. THESE DRYING WESTERLY WINDS WILL RESULT IN LOW RELATIVE HUMIDITY VALUES AND HIGH FIRE DANGER ACROSS PORTIONS OF THE SOUTHEAST PLAINS...FROM SOUTHERN EL PASO AND PUEBLO COUNTIES EASTWARD...TO INCLUDE CROWLEY...OTERO...AND EASTERN LA ANIMAS COUNTIES. WHERE FUELS ARE DRY...CONDITIONS WILL BE FAVORABLE FOR RAPID RATES OF FIRE GROWTH AND SPREAD SHOULD A WILD FIRE START. WINDS WILL ALSO SPREAD ACROSS THE FAR EASTERN COUNTIES...BUT MAY NOT MAKE THE REQUIRED 3 HOUR DURATION FOR CRITICAL FIRE WEATHER CONDITIONS. REGARDLESS...EXTRA CARE SHOULD BE TAKEN ON SUNDAY TO AVOID THE START OF WILDFIRES. FARTHER TO THE EAST...ISOLATED AFTERNOON THUNDERSTORMS WILL BE POSSIBLE. THESE WILL BE CAPABLE OF PRODUCING DANGEROUS CLOUD TO GROUND LIGHTNING AND ERRATIC GUSTY WINDS UP TO 50 MPH...BUT LITTLE OR NO RAINFALL. A MORE SIGNIFICANT STORM WILL MOVE INTO WESTERN COLORADO EARLY WEDNESDAY. THIS STORM COULD BRING SIGNIFICANT SNOW ACCUMULATIONS TO THE MOUNTAINS THROUGH FRIDAY. LIGHT ACCUMULATIONS COULD ALSO OCCUR OVER THE PLAINS...PARTICULARLY LATE THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TONIGHT.
Nearby
High Wind Watches in Colorado, 2013Every high wind watch in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.